# SDR ASAA2016031015986

- Difficulty date: March 10, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 652072637
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, BS 500 UPPER TRANSITION SUPPORT IS CRACKED AT FASTENER HOLES AT RBL 24.  ACFT GROUNDED.  R & R ZEE, TRANSITION SUPPORT IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0.
